Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Irregular cycles with heavy bleeding, taking ovral to stop bleeding. Had kidney transplanted. Future problems ?

I am kidney transplanted 8 years now And I , on several drugs as well..... I have an irregular cycles some time it starts bleeding and it continues for like 15 days than have to take ovral l to stop the bleeding .....recommended by doctor if I face such issues .....but want to know will I have any issues in near future or baby s or any kind of complications...... YYYY@YYYY and YYYY@YYYY
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Nephrologist 's  Response
Kindey transplant and its meficines alter the hormonal status of individuals resulting in abnormal periods and may be inability to conceive.
You have not mentioned what drugs are you taking and in what doses.
However normal periods and pregnancy are possible after a couple of years of transplant.
You should consult a gynecological endocrinologist and get your hormonal workup done but any medicine prescribed should only be taken in consultation with your nephrologist .
Regarding the current problem with periods you will require menstrual regulation with small dose hormonal preperations in consultations with both gynecologist and nephrologist.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor